| Model Number |
S74 GO GO SPORT 4 WHEEL |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Laceration(s) (1946)
| Date of Event |
09/04/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
Event or Problem Description
Consumer alleges while going up an incline his scooter shut off and allegedly starting rolling backwards.Consumer tried to steer the scooter to stop it where he allegedly crashed it and was allegedly thrown from the scooter.
Event or Problem Description
Additional Manufacturer Narrative
The alleged condition could not be duplicated.